4 doctors weighed in:

My doc took me off Prozac (fluoxetine) and put me on 75 mg effexox i took one last night and have felt bad all day is that normal is it ok if i don't take no more?

4 doctors weighed in
Dr. Douglas Bey
Psychiatry
2 doctors agree

In brief: Hang in

It takes time for Effexor (venlafaxine) to start to work & for the previous medicine to get out of your system--it will take time to see what Effexor (venlafaxine) will do for you.

In brief: Hang in

It takes time for Effexor (venlafaxine) to start to work & for the previous medicine to get out of your system--it will take time to see what Effexor (venlafaxine) will do for you.
Thank
Dr. Pamela Pappas
Psychiatry
1 doctor agrees

In brief: No -- call your doc

Your doctor will want to know how you're feeling, especially if you're having difficulty with the change.
Please call him or her so that s/he can help you individually. Healthtap doctors don't know you or your history like your own doctor does. Your own doctor is likely trying to help you feel better by changing medications -- and can't do this without your feedback. Be well.

In brief: No -- call your doc

Your doctor will want to know how you're feeling, especially if you're having difficulty with the change.
Please call him or her so that s/he can help you individually. Healthtap doctors don't know you or your history like your own doctor does. Your own doctor is likely trying to help you feel better by changing medications -- and can't do this without your feedback. Be well.
Thank
Get help from a real doctor now
Dr. Eric Weisman
Board Certified, Neurology
34 years in practice
9M people helped
Continue
111,000 doctors available